MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C MAGNESIUM REAGENT KIT; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT GMBH ALINITY C MAGNESIUM REAGENT KIT; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 08P1930
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Health effect impact code: (b)(4).Was this device serviced by a third party? no.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated magnesium results generated on the alinity c processing module for one patient.On (b)(6) 2021, patient sid (b)(6) generated an initial magnesium result of 3.33 mmol/l (the result was not reported), repeated the sample with a result of 0.90 mmol/l.The sample was re-ran by 10 and results were between 0.90 mmol/l and 0.93 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
This follow up is submitted to populate fields d8 and/or h6 with data that had previously been provided in field h10.There is no change to the content of the data.
 
Additional Manufacturer Narrative
H6 component code: g01003 additional information: section d4 lot number was updated from unknown to 26210un20.A review of tickets determined that there is normal complaint activity for lot 26210un20.A review of tracking and trending did not identify any trends for falsely elevated results for the product.Return testing was not completed as returns were not available.Device history record review did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Instructions for use are provided along with troubleshooting and resolution procedures for observed erratic results.Instrument troubleshooting was performed with no issues observed.A precision run using both patient samples and qc passed after maintenance was performed at the customer site and results were as expected.The log analysis shows the suspect sample may have been impacted by a previous assay in the same cuvette.Based on the investigation, no systemic issue or deficiency of the alinity magnesium reagent, lot number 26210un20 was identified.

Brand Name
ALINITY C MAGNESIUM REAGENT KIT
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11515612
Report Number3002809144-2021-00178
Device Sequence Number3932575
Product Code JGJ
UDI-Device Identifier00380740121846
UDI-Public00380740121846
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2021
Device Model Number08P1930
Device Catalogue Number08P19-30
Device Lot Number26210UN20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2021
Supplement Date Received by Manufacturer04/12/2021
06/02/2021
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date04/29/2021
06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC01437; ALNTY C PROCESSING MODU, 03R67-01, AC01437; ALNTY C PROCESSING MODU, 03R67-01, AC01437; ALNTY C PROCESSING MODU, 03R67-01, AC01437